MathSciNet Relay Station
MathSciNet bibliographic data
MR1766710 (2001e:49016) 49J40 (47H10 47J20 47J25 65K10)
Ding, Xie Ping Existence and algorithm of solutions for generalized mixed implicit quasi-variational inequalities. Appl. Math. Comput. 113 (2000), no. 1, 67–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement